# SDR SWAA2025061781240

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL ASSOCIATED LIGHTS INOP WITH M1674 EMERGENCY BATTERY PACK.  REMOVED AND REPLACED M1674 EMERGENCY BATTERY PACK AND PERFORMED GOOD OPERATIONAL TEST IAW AMM 33-51-06-960-805.
